# SDR AWXA9900161

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Loss
- Location: A Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD FLUID LOSS.  LOSS OF 'A' SYS HYD QUANITY INFLIGHT. (DROPPED TO APPR .75 GAL) ACCOMPLISHED LOSS OF SYS 'A' CHECKLIST DIVERTED TO LAS.  SERVICE HYD SYS WITH 6 QUARTS.  RAN ELEC PUMPS, INTERCONNECT OPEN AND CLOSED, NO LEAKS FOUND.  RAN ENGINES WITH PUMPS ON.  NO LEAKS FOUND, HYD QUANTITY AND PRESS NORMAL.  A/C IS OK FOR CONTINUE SERVICE.
